MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07027737190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product labeling for the assay states: in case of implausible high prolactin values a precipitation by polyethylene glycol (peg) is recommended in order to estimate the amount of the biological active monomeric prolactin.On (b)(6) 2022, the sample was tested with polyethylene glycol (peg) treatment and the result was 35.8 ng/ml.The investigation determined the result after peg treatment being closer to the clia result is explainable by lower macro detection of the clia assay.The differences between the results are due to methodological differences.Due to the various standardization methods available, different assay setups, and compositions like the usage of different antibodies, it is possible to receive different results when using another manufacturer's test.A general reagent problem could be excluded as the provided quality control recovery data was within expectations.
 
Event or Problem Description
There was an allegation of questionable prolactin g2 elecsys results from cobas e 801 analytical unit serial number (b)(4).The initial result was 40.9 mg/ml and was reported outside of the laboratory.The repeat result was 41.6 mg/ml.On (b)(6) 2022, the sample was tested in another laboratory using a clia method and the result was 28.26 ng/ml.

Brand Name
ELECSYS PROLACTIN II
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14136476
Report Number1823260-2022-01086
Device Sequence Number20391126
Product Code CFT
UDI-Device Identifier04015630940097
UDI-Public04015630940097
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number07027737190
Device Lot Number52654801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PURAN T4 (LEVOTHYROXINE)
Patient Age56 YR
Patient SexFemale